| Model Number |
KNOTLESS T-ROPE SYN-DESMOSIS REPR TI |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device could not be tensioned sufficiently because it locked up prematurely.It had to be removed from the patient.According to the surgeon no harm or adverse event for patient, operator or third party occurred.No further information was provided.Update avoe 06-apr-2021: the arthroscopy surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Visual evaluation identified suture breakage at both the round and oblong buttons of the returned ar-8926t.Suture has signs of being frayed.Also, superficial surface damage was identified across the oblong button component.The complaint device was not received for evaluation, based off the information provided, the most likely cause cause for the reported failure is due to the result of the application of excessive force during the process of tightening the suture and/or the mishandling of the device based on the damaged state of the returned device.